Being sick 😕

Hi everyone. I'm new to this page but really need some friendly advice.

I had a laporocacpy in September which determined I had a congestive pelvis and endometriosis so I was put on to Zoladex I had my first injection 4 weeks ago and was fine and didn't have any problems. However I went back to my doctors today for my second injection and an hour later I began being sick..I haven't stopped being sick or feeling sick since then...is this normal and have anyone else experienced this?

Thank you

Leanne

Skip

Featured Content

HealthUnlocked User Stories

How did you improve your fitness, general well-being or cope with your illness?

Share your story

Featured by HealthUnlocked

1 Reply

oldestnewest
  • i experienced severe nausea whilst on prostap. my gp prescribed me anti sickness drugs. might be worth u making an appointment to see yours if things dont improve x

You may also like...